Injections

sivan
By sivan Latest Reply 2014-09-13 16:07:31 -0500
Started 2014-09-13 10:37:43 -0500

I have blue marks and some swelling where I inject my insulin. Is there any way to avoid it or treat it? It's not very attractive :)


3 replies

rolly123
rolly123 2014-09-13 16:07:31 -0500 Report

Hi Sivan
I had same problem James is right when says go slow also I rub the area I inject and helps me a lot hope helps
Valerie

jayabee52
jayabee52 2014-09-13 13:19:56 -0500 Report

Howdy Sivan
WELCOME to DC!

Diabeat has a good suggestion, also I would suggest that you inject slowly. The swelling (insulin bumps) may come from injecting the insulin fast. Joslin Diabetes center has a writeup on injection proceedures which you can find here ~ http://www.joslin.org/info/how_to_improve_the...

Perhaps following those proceedures your bruises and insulin bumps may fade away.

God's best to you
James

Next Discussion: Marathons »